# SDR SIMA201132908

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,168 hours, 16,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY ILLUMINATION STRIP DETACHED FROM ITS POSITION ON THE FLOOR BEHIND 12C AND WILL NOT ADHERE TO ITS POSITION.  RE-SECURED PATHWAY ILLUMINATIONS STRIP AS REQ BEHIND SEAT 12C.  OK TO CONTINUE SERVICE.  REF AMM 25-25-01.
